Types of dynamic behavior in the Hanski–Henttonen model
Differencialʹnye uravneniâ, Tome 35 (1999) no. 7, pp. 882-888
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_7_a2,
author = {M. Gillenberg and A. V. Osipov},
title = {Types of dynamic behavior in the {Hanski{\textendash}Henttonen} model},
journal = {Differencialʹnye uravneni\^a},
pages = {882--888},
year = {1999},
volume = {35},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_7_a2/}
}
M. Gillenberg; A. V. Osipov. Types of dynamic behavior in the Hanski–Henttonen model. Differencialʹnye uravneniâ, Tome 35 (1999) no. 7, pp. 882-888. http://geodesic.mathdoc.fr/item/DE_1999_35_7_a2/